Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lt211

accutane vs. clavaris

I am entering my fourth month of treatment...just finished up a pack of 40 mg Accutane pills. Obviously, Accutane is no longer made so I just picked up my Clavaris (60 mg a day this month). Should I expect anything different from Clavaris? Is it the exact same medicine? I am just a bit confused about the whole 'generic' thing --- I'd love to know more if anyone wants to help me out. So far I have been doing pretty well on Accutane - just dry lips. Also, does anyone have suggestions for eye drops that moisturize and soothe?

Hugs to everybody...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×